# SDR CALA2017121504459

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 28,500 hours, 19,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220402
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FWD SHAPE SEAL HAS SURFACE CORROSION. L2 DOOR SILL CORNER SHAPE FITTING FOUND TO HAVE 100% MATERIAL LOSS. REMOVED & REPLACED OLD DOOR CORNER SHAPE FITTING WITH NEW DOOR CORNER SHAPE FITTING PN D5398004220402 IAW A319 SRM 51-72-11 REV 119
